# SDR N3XR202104150006

- Difficulty date: April 7, 2021
- Submitted: April 15, 2021
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N303ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N202
- Aircraft time: 3,037 hours
- Engine: Austro E4
- Engine time: 1,312 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Gearbox
- Part number: E4A70000000
- Part serial: 3561
- Condition: Worn
- Location: Right
- Part time: 1,312 hours, 1,312 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE MAGNETIC DRAIN PLUG ON THE GEARBOX HAD LARGE ACCUMULATIONS OF METAL PARTICLES ADHERING TO IT. THE GEARBOX WAS REPLACED.
